# SDR 97UAL900588

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT THRESHOLD LIGHT BY DOOR 2L AND  2R WILL NOT GO OUT.  *S/D*  REPLACED BATTERY PACK UNDER FLIGHT ATTENDANT JUMP SEAT AT SEAT 2R AND RECYCLED SYSTEM, OPS CHECK OK.
